# SDR AALA202303223390

- Difficulty date: March 15, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 63,430 hours, 37,093 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D5746001220200
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADING EDGE SLAT TRACK #4 UPPER ATTACHMENT BOLT BETWEEN WS 2508 AND WS 3059, BETWEEN RIBS 5 AND 6. REPLACED BOLT PER AMM 27+84-63.
